A homogenization result for planar, polygonal networks
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 4, p. 483-514
@article{M2AN_1991__25_4_483_0,
     author = {Vogelius, Michael},
     title = {A homogenization result for planar, polygonal networks},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {4},
     year = {1991},
     pages = {483-514},
     zbl = {0737.35126},
     mrnumber = {1108587},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1991__25_4_483_0}
}
Vogelius, Michael. A homogenization result for planar, polygonal networks. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 4, pp. 483-514. http://www.numdam.org/item/M2AN_1991__25_4_483_0/

[1] D. N. Arnold, L. Ridgway Scott and M. Vogelius, Regular inversion of the divergence operator with Dirichlet boundary conditions on a polygon, Ann. Scuola Norm. Sup. Pisa, 15 (1988), pp. 169-192. | Numdam | MR 1007396 | Zbl 0702.35208

[2] H. Attouch and G. Buttazzo, Homogenization of reinforced periodic one-codimensional structures, Ann. Scuola Norm. Sup. Pisa, 14(1987), pp. 465-484. | Numdam | MR 951229 | Zbl 0654.73017

[3] D. Aze and G. Buttazzo, Some remarks on the optimal design of periodically reinforced structures, RAIRO Model. Math. Anal. Numer., 23 (1989), pp. 53-61. | Numdam | MR 1015919 | Zbl 0679.49005

[4] J. Bramble and M. Zlamal, Triangular elements in the finite element method, Math. Comp., 24 (1970), pp. 809-820. | MR 282540 | Zbl 0226.65073

[5] G. Buttazzo and G. Dal Maso, Γ-limits of integral functionals, J. Analyse Math., 37 (1980), pp. 145-185. | MR 583636 | Zbl 0446.49012

[6] E. Degiorgi and S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellitici del secundo ordine, Boll. U.M.I., 8 (1973), pp. 391-411. | MR 348255 | Zbl 0274.35002

[7] R. J. Duffin, Distributed and lumped networks, J. Math. Mech., 8 (1959), pp. 793-825. | MR 106032 | Zbl 0092.20501

[8] R. J. Duffin, Extremal length of a network, J. Math. Anal. Appl., 5 (1962), pp. 200-215. | MR 143468 | Zbl 0107.43604

[9] R. J. Duffin, Topology of series-parallel networks, J. Math. Anal. Appl., 10 (1965), pp. 303-318. | MR 175809 | Zbl 0128.37002

[10] R. J. Duffin, Estimating Dirichlet's integral and electrical conductance for systems which are not self-adjoint. Arch. Rat. Mech. Anal., 30 (1968), pp. 90-101. | MR 228229 | Zbl 0159.40604

[11] P. Grisvard, Elliptic problems in Nonsmooth Domains, Pitman, Marshfield, MA, 1985. | MR 775683 | Zbl 0695.35060

[12] P.-O. Jansson and G. Grimwall, Joule heat distribution in disordered resistor networks, J. Phys. D: Appl. Phys., 18 (1985), pp. 893-900.

[13] R. Künnemann, The diffusion limit for reversible jump processes on Zd with ergodic random bond conductivities. Comm. Math. Phys., 90 (1983), pp. 27-68. | MR 714611 | Zbl 0523.60097

[14] K. A. Lurie and A. V. Cherkaev, G-closure of a set of anisotropically conducting media in the two dimensional case. J. Opt. Th. Appl., 42 (1984), pp. 283-304. | MR 737972 | Zbl 0504.73060

[15] K. A. Lurie and A. V. Cherkaev, Exact estimates of the conductivity of composites formed by two materials taken in prescribed proportion. Proc. Roy. Soc. Edinburgh, 99 A (1984), pp. 71-87. | MR 781086 | Zbl 0564.73079

[16] F. Murat, H-convergence, Mimeographed notes, Université d'Alger, 1978.

[17] F. Murat and L. Tartar, Calcul des variations et homogeneisation, In Les Méthodes de l'Homogénéization : Théorie et Applicationsen Physique ; proc. of summer school on homogenization, Breau-sans-Nappe, July 1983 ; Eyrolles, Paris, 1985, pp. 319-369. | MR 844873

[18] J. A. Nitsche and A. H. Schatz, Interior estimates for Ritz-Galerkun methods. Math. Comp., 28 (1974), pp. 937-958. | MR 373325 | Zbl 0298.65071

[19] G. Papanicolaou and S. R. S. Varadhan, Boundary value problems with rapidly oscillating random coefficients, Coll. Math. Societatis János Bólyai, #27, Esztergom, Hungary, pp. 835-873, North-Holland, Amsterdam, 1982. | MR 712714 | Zbl 0499.60059

[20] M. Soderberg, P.-O. Jansson and G. Grimwall, Effective medium theory for resistor networks in checkerboard geometres. J. Phys. A. Math. Gen., 18 (1985), pp. L633-L636.

[21] L. Tartar, Estimations fines des coefficients homogénéisés, In Ennio De-Giorgi's Colloquium, P. Krée, ed., Pitman Press, London, 1985. | MR 909716 | Zbl 0586.35004